Volume 7, Issue 4
Globally Smooth Solutions to an Inhomogeneous Quasilinear Hyperbolic System Arising in Chemical Engineering

Hu Jiaxin, Zhao Huijiang & Zhu Changjiang

J. Part. Diff. Eq.,7(1994),pp.351-358

Published online: 1994-07

Preview Purchase PDF 50 1210
Export citation
  • Abstract

In this paper we have obtained the existence of globally smooth solutions to an inhomogeneous nonstrictly hyperbolic system u_t - (v(1 - u))_x = 0, v_t + (\frac{1}{2}v² - c_0u)_x = f(u,v) by employing the characteristic method and the fixedpoint theorem in Banach spaces.

  • Keywords

Nonstrictly hyperbolic system characteristic curve fixed point theorem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-351, author = {Hu Jiaxin, Zhao Huijiang and Zhu Changjiang}, title = {Globally Smooth Solutions to an Inhomogeneous Quasilinear Hyperbolic System Arising in Chemical Engineering}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {4}, pages = {351--358}, abstract = { In this paper we have obtained the existence of globally smooth solutions to an inhomogeneous nonstrictly hyperbolic system u_t - (v(1 - u))_x = 0, v_t + (\frac{1}{2}v² - c_0u)_x = f(u,v) by employing the characteristic method and the fixedpoint theorem in Banach spaces.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5693.html} }
TY - JOUR T1 - Globally Smooth Solutions to an Inhomogeneous Quasilinear Hyperbolic System Arising in Chemical Engineering AU - Hu Jiaxin, Zhao Huijiang & Zhu Changjiang JO - Journal of Partial Differential Equations VL - 4 SP - 351 EP - 358 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5693.html KW - Nonstrictly hyperbolic system KW - characteristic curve KW - fixed point theorem AB - In this paper we have obtained the existence of globally smooth solutions to an inhomogeneous nonstrictly hyperbolic system u_t - (v(1 - u))_x = 0, v_t + (\frac{1}{2}v² - c_0u)_x = f(u,v) by employing the characteristic method and the fixedpoint theorem in Banach spaces.
Hu Jiaxin, Zhao Huijiang & Zhu Changjiang. (1970). Globally Smooth Solutions to an Inhomogeneous Quasilinear Hyperbolic System Arising in Chemical Engineering. Journal of Partial Differential Equations. 7 (4). 351-358. doi:
Copy to clipboard
The citation has been copied to your clipboard